# SDR DL757002271

- Difficulty date: November 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 27,829 hours, 13,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 12 X 7 INCHES DENT AT FS 1350 BETWEEN STRINGERS 27L AND 28L.  THE DENT WAS REMOVED WITH A   CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER INSTALLED PER ER/A 379213- 14.
